# SDR SWIA202158157

- Difficulty date: March 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 597316 : TRANSFER FROM EAML 427961 : WHILE PERFORMING THE NDT EDDY CURRENT INSPECTION OF THE AFT PRESS BULHEAD FWD FACE DISCOVERED CRACKS AT STATIONS: / RBL 36.20-WL 103.18 / RBL 27.50-WL 103.68 / RBL 18.00-WL 103.68 / RBL 9.50-WL 103.68 / LBL 18.00-WL 103.18 / LBL 27.50-WL 103.43 / LBL 36.20-WL 103.18     (C-CHECK RO 5/16/2021)    REPAIRED 7EA. CRACKED LOCATIONS ON THE FS621 BULKEAD REF. BOMBARDIER REO 601R-53-61-1240 REV -D DATED 2016-10-31. COMPLIED WIWTH 51-900-1003-SKY ADN PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
